Fixed-Point Theorems in Complete Gauge Spaces andApplications to Second-Order Nonlinear Initial-Value Problems

Calogero Vetro, Meryam Cherichi, Bessem Samet

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We establish fixed-point results for mappings and cyclic mappings satisfying a generalized contractive condition in a complete gauge space. Our theorems generalize and extend some fixed-point results in the literature. We apply our obtained results to the study of existence and uniqueness of solution to a second-order nonlinear initial-value problem.
Original languageEnglish
Pages (from-to)1-8
Number of pages0
JournalJournal of Function Spaces and Applications
Volume2013
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint

Dive into the research topics of 'Fixed-Point Theorems in Complete Gauge Spaces andApplications to Second-Order Nonlinear Initial-Value Problems'. Together they form a unique fingerprint.

Cite this